Items where Author is "Adebimpe, O."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 23.

Article

Adebimpe, O. and Onate, C.A and Salawu, S. O. and Abolarinwa, Abimbola and Lukman, A. F. (2019) Eigensolutions, scattering phase shift and thermodynamic properties ofHulthẻn-Yukawa potential. Results in Physics, 14. ISSN 2211-3797

Onate, C.A and Adebimpe, O. and Lukman, A. F. and Okoro, J. O. and Olowayemi, M. O. (2019) Analytical Solutions of the Dirac Equation with Effective Tensor Potential. Journal of the Korean Physical Society, 74 (3). pp. 205-214. ISSN 0374-4884; 1976-8524

Oladejo, N. K. and Adebimpe, O. and Abolarinwa, Abimbola and Salawu, S. O. and Lukman, A. F. (2019) OPTIMAL STOCHASTIC CONTROL PRINCIPLE AND ITS’ APPLICATIONIN FACTORY CONSUMPTION MODEL. International Journal of Mechanical Engineering and Technology (IJMET), 10 (2). pp. 1341-1349. ISSN 0976-6340; 0976-6359

Adebimpe, O. and Okoro, J. O. and Dapumu, K. O. and Oluwayemi, M. O. and Adama, Ibrahim Joseph and Onate, C.A (2019) BOUND STATE AND SCATTERING PHASE SHIFT OF THE SCHRӦDINGER EQUATION WITH MODIFIED TRIGONOMETRY SCARF TYPE POTENTIAL. International Journal of Civil Engineering and Technology (IJCIET), 10 (1). pp. 1011-1019. ISSN 0976-6308; 0976-6316

Adebimpe, O. and Onate, C.A and Salawu, S. O. and Abolarinwa, Abimbola and Lukman, A. F. (2019) Eigensolutions, scattering phase shift and thermodynamic properties ofHulthẻn-Yukawa potential. Results in Physics, 14. ISSN 2211-3797

Abolarinwa, Abimbola and Adebimpe, O. and Bakare, Emmanuel A. (2019) Monotonicity formulas for the firsteigenvalue of the weightedp-Laplacianunder the Ricci-harmonic flow. Journal of Inequalities and Applications, 10. pp. 1-16.

Abolarinwa, Abimbola and Adebimpe, O. and Bakare, Emmanuel A. (2019) Monotonicity formulas for the first eigenvalue of the weighted p-Laplacianunder the Ricci-harmonic flow. Journal of Inequalities and Applications, 10.

Abolarinwa, Abimbola and Adebimpe, O. and Mao, Jing (2019) VARIATION OF THE FIRST EIGENVALUE OF p-LAPLACIAN ON EVOLVING GEOMETRY AND APPLICATIONS. J. Nonlinear Funct. Anal.

Onate, C.A and Adebimpe, O. and Lukman, A. F. and Adama, Ibrahim Joseph and Okoro, J. O. and Davids, E. O. (2018) Approximate eigensolutions of the attractive potential via parametric Nikiforov-Uvarov method. Heliyon.

Onate, C.A and Adebimpe, O. and Lukman, A. F. and Adama, Ibrahim Joseph and Davids, E. O. and Dopamu, K.O (2018) Approximate solutions of the Dirac equation with Coulomb-Hulthén-like tensor interaction. Results in Physics. pp. 2211-3797.

Onate, C.A and Okoro, J.O and Adebimpe, O. and Lukman, A. F. (2018) Eigen solutions of the Schrӧdinger equation and the thermodynamic stability of the black hole temperature. Results in Physics, 10. pp. 406-410.

Onate, C.A and Adebimpe, O. and Adebesin, B.O. and Lukman, A. F. (2018) Information-theoretic measure of the hyperbolical exponential-type potential. Turkish Journal of Physics, 42. pp. 402-414.

Ojo, M.M. and Gbadamosi, Babatunde and Adebimpe, O. and Ogundokun, Roseline Oluwaseun (2018) Sensitivity Analysis of Dengue Model with Saturated Incidence Rate. Biomath Communications Supplement, 5. ISSN ISSN Online: 2333-9721 ISSN Print: 2333-9705

Lukman, A. F. and Adebimpe, O. and Onate, C.A and Ogundokun, Roseline Oluwaseun and Gbadamosi, Babatunde and Oluwayemi, M. O. (2018) Data on expenditure, revenue, and economic growth in Nigeria. Data in Brief, 20. pp. 1704-1709.

Adebimpe, O. and Oludolapo, Adekalu Kenneth and Davids, Raphael Olorungbon (2017) Cowpea response to compaction and mulching on a sloping loamy sand soil in Southern Nigeria. AgricEngInt: CIGR Journal Open access, 19 (1). pp. 26-32.

Joshua, E.E. and Akpan, E.T. and Adebimpe, O. and Madubueze, C.E. (2017) Existence and Uniqueness of Positive Periodic Solution of an Extended Rosenzweig-MacArthur Model via Brouwer’s Topological Degree. British Journal of Mathematics & Computer Science, 20 (4). pp. 1-10. ISSN 2231-0851

Adebimpe, O. and Erinle-Ibrahim, L.M. and Adebisi, A.F. (2016) Stability Analysis of SIQS Epidemic Model with Saturated Incidence Rate. Applied Mathematics, 7. ISSN 1082-1086

Adebimpe, O. and Bashiru, K.A. and OjurongbE, T.A (2015) Stability Analysis of an SIR Epidemic Model with Non-Linear Incidence Rate and Treatment. Open Journal of Modelling and Simulation, 3. pp. 104-110.

Ogunsola, A.W. and Adebimpe, O. and Popoola, B.A. (2014) Dynamical analysis of an epidemic model with saturated incidence rate and vaccination. International Journal of Advanced Mathematical Sciences, 2 (3). pp. 137-143.

Adebimpe, O. and Moses, B.O. and Okoro, O. J. (2014) Global Stability Analysis of a SEIR Epidemic Model with Saturation Incidence Rate. International Journal of Mathematical Sciences, 34 (1). ISSN 2051-5995

Adebimpe, O. (2014) Stability Analysis of a SEIV Epidemic Model with Saturated Incidence Rate. Journal of Advances in Mathematics and Computer Science, 4 (23). pp. 3358-3368.

Adebimpe, O. and Waheed, A.A. and Gbadamosi, Babatunde (2013) Modeling and Analysis of an SEIRS Epidemic Model with Saturated Incidence. Int. Journal of Engineering Research and Application, 3 (5). pp. 1111-1116. ISSN 2248-9622

Olajuwon, B.I. and Popoola, A.O. and Gbadamosi, Babatunde and Adebimpe, O. and Akinola, E.I. and Olapade, I.A. (2012) STABILITY ANALYSIS OF TWO -VARIABLE MODEL FOR COMBUSTION IN SEALED CONTAINER. International Journal of Pure and Applied Mathematics, 75 (4). pp. 403-411. ISSN 1311-8080

This list was generated on Sun Feb 23 06:31:49 2020 WAT.